# SDR CA190222008

- Difficulty date: February 18, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 353 hours
- Engine: Pwc PW207D
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: UNKNOWN
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED BY BELL: (FLIGHT SAFETY REPORT). AIRCRAFT COMES IN FOR RECONFIGURATION. AT DAILY INSPECTION, EXCESSIVE GAP WAS FOUND BETWEEN HUB AND BLADE ASSEMBLY. (NO TORQUE, HAND-TIGHT). NUT WAS DUE FOR RE-TORQUING AT 200HRS INSPECTION AND SHIP WAS 180 HRS AWAY FROM PREVIOUS 200 HRS. (TC# 20190222008)
